# SDR AALA201711139023

- Difficulty date: November 10, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N976UY
- Make and model: Airbus A321-231
- Aircraft serial: 5235
- Aircraft time: 18,204 hours, 7,199 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367190400000
- Condition: Damaged
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED A SOFT SPOT IN FORWARD GALLEY FLOOR.  MAINTENANCE REPAIRED THE FLOOR PANEL 221DF IAW EA 275103.  AIRCRAFT WAS GROUNDED.
